# SDR ASOA2019111984064

- Difficulty date: November 18, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 45,357 hours, 34,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 74441
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4090, DURING MAINTENANCE INSPECTION THE EMERGENCY LIGHT ABOVE THE FWD HANDSET WAS FOUND TO BE INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS AND THE AIRCRAFT WAS APPROVED OF RETURN TO SERVICE.
